Close this window
Click the store of your choice to purchase TYLENOL Sinus Congestion And Pain Severe Caplets:

TYLENOL
Sinus Congestion And Pain Severe Caplets

Details

24.00 ct
SKU / UPC: 300450262257

Ingredients

Active Ingredients (in each caplet): Acetaminophen 325 mg, guaifenesin 200 mg, phenylephrine HCl 5 mg. Inactive Ingredients: Carnauba wax, croscarmellose sodium, flavor, hydroxypropyl cellulose, hypromellose, magnesium stearate, microcrystalline cellulose, pregelatinized starch, sucralose, titanium dioxide, triacetin